# SDR CALA2025031002658

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 74,725 hours, 27,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA CABIN FLOOR BEAM STA 986 RBL 26-37 DOT 260-008. (REF AAR N/R 9944765)(FOR ESFR PURPOSES) ACCOMPLISHED FLOOR BEAM REPAIR AT STA 986.5 RBL 20" TO RBL 50" AS PER- ESR 5-11622-WI-P1 AND B-737-800-SRM-53-70-51.  ACCOMPLISHED FLOOR BEAM REPAIR AT STA 986.5 RB 20" TO RBL 50" AS PER- ESR 5-11622-WI-P1 AND B-737-800-SRM-53-70-51.
